# SDR 04FDEA00968

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 71,494 hours, 29,091 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL WALKAROUND CHECK FOUND NR 2 ENGINE LEFT FWD LOWER PICKLE BARREL PANEL MISSING.  RECEIVED PANEL AJC7077-1, PRE-DRILLED HOLES DO NOT LINE UP WITH STRUCTURES HOLES.  COMPLIED WITH EA 8-5410-76625 PART 1.  FLEW A/C TO IND FOR PERMANENT REPAIR.  COMPLIED WITH EA 8-5410-76625 PART 2 AS REQUIRED.  PNL 363AL UPPER HINGE HALF HAS ELONGATED HOLES, PERFORMED PERMANENT REPAIR TO HINGE HALF.  CONNECTED TO PANEL.  REPAIR REF EA 8-5410-76625.
